# SDR RAIA00104003

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 7,019 hours, 5,715 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 79
- Condition: Failed
- Location: Avionics Bay
- Part time: 5,951 hours, 4,841 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7601-STL-DURING TAXI SPS MASTER CAUTION ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE STALL PROTECTION COMPUTER IAW EMB145 MAINTENANCE MANUAL.
